Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Pain and pressure in stomach with a lot of pooping. Why?

Hi, for the last 2 to 3 weeks I have been pooping a lot. I have a lot of gas. I get random pain in my stomach , like pressure. For a month I ve been getting sharp been on my head. Mostly on the back of my head. Starting last week, my face has become more oily and my face has been breaking out. I get random sharp pain all over my body. And Now my upper back is hurting. And now today, i have a sore throat and my body feels really hot. Do you think you can give me an idea to whats been going on with me please?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  867
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
I have gone through your query.
It suggests that you may be suffering from the gastritis. If it is subside after the taking antacid then continue it and avoid spicy food other consult the your doctor for better diagnosis and management.

Wish you good health
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor